On the group $K_2$ of a local skew field
Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 54-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_1_a11,
author = {A. V. Yufryakov},
title = {On the group $K_2$ of a local skew field},
journal = {Doklady Akademii Nauk},
pages = {54--56},
year = {1986},
volume = {291},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a11/}
}
A. V. Yufryakov. On the group $K_2$ of a local skew field. Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 54-56. http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a11/